# SDR QXEA2012061100439

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,529 hours, 27,578 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 3094301
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH F/O DISENGAGED AUTOPILOT, FOUND PITCH TRIM INOPERATIVE, NO RESPONSE.  SWITCHED CONTROL TO CAPTAIN, LANDED NORMALLY.  INTERROGATED CDS, FOUND FAULT CODE "EL TRIM SW FAIL".  R & R ELEVATOR TRIM SWITCH ON F/O'S HANDWHEEL, IAW AMM TASKS 27-32-18-000-801, 27-32-18-400-801, OP'S CHECKED GOOD, NO FAULTS IN CDS, NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
